White blood cells

My white blood cells are decreasing I was told to my Sulfasalazine two weeks ago because it could be them. Had to blood test done again still decreasing so was told to stop my Hydroxychloroquine so did that, went for my bloods again today will know the outcome Monday I have been in total agony all week hardly eaten now I am warm in places freezing in others I have my outside clothes on and a blanket and I can't stop shacking don't know what to do. If I don't phone the dr or hospital they don't phone me. Any suggestions please x

5 Replies

  • You really must try to eat something just something light but it will help the shaking, even soup will help to warm you from inside out. You could try a hot bath or shower to get you warm wearing outside clothing doesn't help as it keeps the cold for longer. If you have a heat pad or hot water bottle try that too.

  • Call the out of hours service, I'm no medic but you could be having withdrawal symptoms which are extremely unpleasant. I hope you feel better soon xx

  • Hi 9661

    I am so genuinely sorry to read this and it sounds absolutely awful for you. It might be a good idea to ring somebody like the 111 number or your out of hours doctor number. Please take care of yourself and let us know how it goes? I want to sincerely wish you all the best of luck.

    All my hopes and dreams for you

    Ken x

  • Sorry that you are feeling so lousy, just a thought have you taken you temperature. As Ken says no harm in ringing 111, hope this morning finds you in a better place.

  • Thanks for all your reply,s very helpful, I am feeling slightly better today I have had a few small meals but can't taste much. But getting there

You may also like...